# SDR 2004F00174

- Difficulty date: June 15, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844314
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH HYDRAULIC SYSTEM A QUANTITY DROPPED TO ZERO LANDED SAFELY WITHOUT INCIDENT.  FOUND NR 2 ENGINE SUPPLY LINE CRACKED REPLACED SAME PER MM 29-00.  OPS CHECK GOOD AIRCRAFT RETURNED TO SERVIEC WITHOUT FURTHER INCIDENT.  (M)
